MathSciNet Relay Station
MathSciNet bibliographic data
MR1297812 (95j:68156) 68U05 (52B55 68Q25)
Heath, L. S.; Pemmaraju, S. V. New results for the minimum weight triangulation problem. Algorithmica 12 (1994), no. 6, 533–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement